Erratum to: Logarithm laws for flows on homogeneous spaces View Full Text


Ontology type: schema:ScholarlyArticle      Open Access: True


Article Info

DATE

2018-02

AUTHORS

D. Y. Kleinbock, G. A. Margulis

ABSTRACT

One of the propositions in the paper (Kleinbock and Margulis in Invent Math 138(3):451–494, 1999), related to approximating certain sets by smooth functions, was recently found to be incorrect. Here, we correct the mistake.

PAGES

855-862

Journal

TITLE

Inventiones Mathematicae

ISSUE

2

VOLUME

211

Author Affiliations

Identifiers

URI

http://scigraph.springernature.com/pub.10.1007/s00222-017-0751-3

DOI

http://dx.doi.org/10.1007/s00222-017-0751-3

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1091381669


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "author": [
      {
        "affiliation": {
          "alternateName": "Brandeis University", 
          "id": "https://www.grid.ac/institutes/grid.253264.4", 
          "name": [
            "Brandeis University, 02454-9110, Waltham, MA, USA"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Kleinbock", 
        "givenName": "D. Y.", 
        "id": "sg:person.013076036113.18", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.013076036113.18"
        ], 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Yale University", 
          "id": "https://www.grid.ac/institutes/grid.47100.32", 
          "name": [
            "Department of Mathematics, Yale University, 06520, New Haven, CT, USA"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Margulis", 
        "givenName": "G. A.", 
        "id": "sg:person.01247226110.63", 
        "sameAs": [
          "https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.01247226110.63"
        ], 
        "type": "Person"
      }
    ], 
    "citation": [
      {
        "id": "sg:pub.10.1007/s002220050350", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1016687602", 
          "https://doi.org/10.1007/s002220050350"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s002220050350", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1016687602", 
          "https://doi.org/10.1007/s002220050350"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s002220050350", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1016687602", 
          "https://doi.org/10.1007/s002220050350"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/bf02809888", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1051172427", 
          "https://doi.org/10.1007/bf02809888"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/bf02809888", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1051172427", 
          "https://doi.org/10.1007/bf02809888"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1017/s014338571100099x", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1053820588"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1017/s014338571100099x", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1053820588"
        ], 
        "type": "CreativeWork"
      }
    ], 
    "datePublished": "2018-02", 
    "datePublishedReg": "2018-02-01", 
    "description": "One of the propositions in the paper (Kleinbock and Margulis in Invent Math 138(3):451\u2013494, 1999), related to approximating certain sets by smooth functions, was recently found to be incorrect. Here, we correct the mistake.", 
    "genre": "research_article", 
    "id": "sg:pub.10.1007/s00222-017-0751-3", 
    "inLanguage": [
      "en"
    ], 
    "isAccessibleForFree": true, 
    "isPartOf": [
      {
        "id": "sg:journal.1136369", 
        "issn": [
          "0020-9910", 
          "1432-1297"
        ], 
        "name": "Inventiones Mathematicae", 
        "type": "Periodical"
      }, 
      {
        "issueNumber": "2", 
        "type": "PublicationIssue"
      }, 
      {
        "type": "PublicationVolume", 
        "volumeNumber": "211"
      }
    ], 
    "name": "Erratum to: Logarithm laws for flows on homogeneous spaces", 
    "pagination": "855-862", 
    "productId": [
      {
        "name": "readcube_id", 
        "type": "PropertyValue", 
        "value": [
          "180dcaad3bc2ac192823aae858111feadf236c77f95910887277b73bf865fd15"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1007/s00222-017-0751-3"
        ]
      }, 
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1091381669"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1007/s00222-017-0751-3", 
      "https://app.dimensions.ai/details/publication/pub.1091381669"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2019-04-10T14:05", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-uberresearch-data-dimensions-target-20181106-alternative/cleanup/v134/2549eaecd7973599484d7c17b260dba0a4ecb94b/merge/v9/a6c9fde33151104705d4d7ff012ea9563521a3ce/jats-lookup/v90/0000000001_0000000264/records_8660_00000493.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "http://link.springer.com/10.1007/s00222-017-0751-3"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1007/s00222-017-0751-3'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1007/s00222-017-0751-3'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1007/s00222-017-0751-3'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1007/s00222-017-0751-3'


 

This table displays all metadata directly associated to this object as RDF triples.

74 TRIPLES      20 PREDICATES      28 URIs      19 LITERALS      7 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1007/s00222-017-0751-3 schema:author N8331b4bfd97544ed8c2edcbe8cd7d579
2 schema:citation sg:pub.10.1007/bf02809888
3 sg:pub.10.1007/s002220050350
4 https://doi.org/10.1017/s014338571100099x
5 schema:datePublished 2018-02
6 schema:datePublishedReg 2018-02-01
7 schema:description One of the propositions in the paper (Kleinbock and Margulis in Invent Math 138(3):451–494, 1999), related to approximating certain sets by smooth functions, was recently found to be incorrect. Here, we correct the mistake.
8 schema:genre research_article
9 schema:inLanguage en
10 schema:isAccessibleForFree true
11 schema:isPartOf N204f67a2718d4b30a27cdf99de2e6192
12 N596af8eca534479c85c98f3bd3c27525
13 sg:journal.1136369
14 schema:name Erratum to: Logarithm laws for flows on homogeneous spaces
15 schema:pagination 855-862
16 schema:productId N316695aba3e04926b77b00a375687e1a
17 Nd7892c4f83084ab6bf755e8351f8a04d
18 Ne718f6d6528f4e79a287850301abae70
19 schema:sameAs https://app.dimensions.ai/details/publication/pub.1091381669
20 https://doi.org/10.1007/s00222-017-0751-3
21 schema:sdDatePublished 2019-04-10T14:05
22 schema:sdLicense https://scigraph.springernature.com/explorer/license/
23 schema:sdPublisher N07d017d3afbc40839a62aa4379d05079
24 schema:url http://link.springer.com/10.1007/s00222-017-0751-3
25 sgo:license sg:explorer/license/
26 sgo:sdDataset articles
27 rdf:type schema:ScholarlyArticle
28 N07d017d3afbc40839a62aa4379d05079 schema:name Springer Nature - SN SciGraph project
29 rdf:type schema:Organization
30 N204f67a2718d4b30a27cdf99de2e6192 schema:issueNumber 2
31 rdf:type schema:PublicationIssue
32 N316695aba3e04926b77b00a375687e1a schema:name dimensions_id
33 schema:value pub.1091381669
34 rdf:type schema:PropertyValue
35 N596af8eca534479c85c98f3bd3c27525 schema:volumeNumber 211
36 rdf:type schema:PublicationVolume
37 N8331b4bfd97544ed8c2edcbe8cd7d579 rdf:first sg:person.013076036113.18
38 rdf:rest Ne45e15fe2404480e8a10b1fb07a0f720
39 Nd7892c4f83084ab6bf755e8351f8a04d schema:name readcube_id
40 schema:value 180dcaad3bc2ac192823aae858111feadf236c77f95910887277b73bf865fd15
41 rdf:type schema:PropertyValue
42 Ne45e15fe2404480e8a10b1fb07a0f720 rdf:first sg:person.01247226110.63
43 rdf:rest rdf:nil
44 Ne718f6d6528f4e79a287850301abae70 schema:name doi
45 schema:value 10.1007/s00222-017-0751-3
46 rdf:type schema:PropertyValue
47 sg:journal.1136369 schema:issn 0020-9910
48 1432-1297
49 schema:name Inventiones Mathematicae
50 rdf:type schema:Periodical
51 sg:person.01247226110.63 schema:affiliation https://www.grid.ac/institutes/grid.47100.32
52 schema:familyName Margulis
53 schema:givenName G. A.
54 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.01247226110.63
55 rdf:type schema:Person
56 sg:person.013076036113.18 schema:affiliation https://www.grid.ac/institutes/grid.253264.4
57 schema:familyName Kleinbock
58 schema:givenName D. Y.
59 schema:sameAs https://app.dimensions.ai/discover/publication?and_facet_researcher=ur.013076036113.18
60 rdf:type schema:Person
61 sg:pub.10.1007/bf02809888 schema:sameAs https://app.dimensions.ai/details/publication/pub.1051172427
62 https://doi.org/10.1007/bf02809888
63 rdf:type schema:CreativeWork
64 sg:pub.10.1007/s002220050350 schema:sameAs https://app.dimensions.ai/details/publication/pub.1016687602
65 https://doi.org/10.1007/s002220050350
66 rdf:type schema:CreativeWork
67 https://doi.org/10.1017/s014338571100099x schema:sameAs https://app.dimensions.ai/details/publication/pub.1053820588
68 rdf:type schema:CreativeWork
69 https://www.grid.ac/institutes/grid.253264.4 schema:alternateName Brandeis University
70 schema:name Brandeis University, 02454-9110, Waltham, MA, USA
71 rdf:type schema:Organization
72 https://www.grid.ac/institutes/grid.47100.32 schema:alternateName Yale University
73 schema:name Department of Mathematics, Yale University, 06520, New Haven, CT, USA
74 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...